# SDR CIER2015100900483

- Difficulty date: September 30, 2015
- Submitted: October 9, 2015
- Operation: General aviation
- Aircraft: N312LG
- Make and model: Lear 35A
- Aircraft serial: 35489
- Aircraft time: 13,816 hours, 10,881 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SS50
- Part serial: 457
- Condition: Shorted
- Location: Lt Generator
- Part time: 7,134 hours, 5,682 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, H, A

## Discrepancy

WHILE IN CRUISE AT FL380, THE LT GEN ANNUNCIATOR ILLUMINATED.  AT THE SAME TIME, AUTOPILOT DISCONNECTED AND BELL/ANNUNCIATOR ILLUMINATED.  FOLLOWED BY SIGNIFICANT ELECTRICAL SMOKE AND FUMES FROM BEHIND THE INSTRUMENT PANEL.  AFTER TROUBLESHOOTING, FOUND THE CABIN ACFT ELECTRICAL OUTLET INVERTER LOCATED UNDERNEATH THE COPILOT'S SEAT HAD SHORTED INTERNALLY CAUSING THE SMOKE.
